# SDR DHL2006752510

- Difficulty date: January 9, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON NR 1 SLAT UPPER SURFACE WSTA 720.  CUTOUT SKIN SIZE 4 5/8 X 1 1/2 AND INNER SKINS SIZES 8 1/2 X 3 1/4 AND 8 1/2 X 3 1/2 IAW B727 SRM 57-50-3 FIG 1 AND FIG 44.  FIBBED SKIN DOUBLERS FROM 2024 T3 .080 SIZE 8 1/2 BY 5 1/8 POX 9002459 AND INNER SKIN FROM 2024 T3 .025 SIZE 8 5/8 BY 3 1/4 POX 9002416 AND 2024 T3 .040 SIZE 8 5/8 BY 3 5/8 POX 9002416 AND SPLICES FROM 2024 T3 .025 SIZE 3 1/8 BY 2 1/4 2EA POX 9002416 AND 1 EA FILLERS FROM 2024 T3 .063 SIZES 1/2 BY 2 POX 9002435 YAW B727 SUM 57-50-3 FIG 4.  TREATED AND PRIMED ALL PARTS YAW B727 SUM 51-10-2.  LATE ENTRY REMOVED I/B AND O/B RIBS ON NR 1 SLAT FOR ACCESS YAW B727 SUM 57-50-3 FIG 3 AND FIG 4.
